On the mixed partial differential equations in n independent variables
Journées équations aux dérivées partielles (1980), article no. 7, 2 p.
@article{JEDP_1980____A7_0,
     author = {Gu, Chaohao},
     title = {On the mixed partial differential equations in n independent variables},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1980},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1980____A7_0}
}
Gu, Chaohao. On the mixed partial differential equations in n independent variables. Journées équations aux dérivées partielles (1980), article  no. 7, 2 p. http://www.numdam.org/item/JEDP_1980____A7_0/

[1] Gu Chaohao, Preprint ITP-SB-80 - 1.

[2] Gu Chaohao, Scientia Sinica 14 (1965), 1574-1580.

[3] Gu Chaohao, Bull. Sciences 1978, 335-339.

[4] Gu Chaohao, Preprint ITP-SB-80-20 (to appear in Commun. in P. D. E.).

[5] Gu Chaohao, Acta Math. Sinica 21 (1978), 119-129.

[6] Friedrichs, K. O., Commun. Pure Appl. Math. 11 (1958), 333-418. | Zbl 0083.31802

[7] Gu Chaohao, Acta Math. Sinica 14 (1964), 503-516, Chinese Math. 5 (1964) 541-5.

[8] Karatoprakliev G. D., Differential Equations 13 (1977), 64-75 (Russ.), 43-51 (Eng). | MR 58 #17569 | Zbl 0403.35077